# SDR AALA20050470

- Difficulty date: July 26, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Part number: 2028TP
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE LOOP-B LIGHT ILLUMINATED APPROXIMATELY 2 TO 3 MINUTES AFTER TAKEOFF.  LIGHT STAYED ON FOR VARIOUS AMOUNTS OF TIME ON SEVERAL OCCASIONS.  THE RIGHT ENGINE FIRE WARNING LIGHT AND BELL OCCURRED WHEN CONDUCTING THE SINGLE LOOP TEST.  LOOP B TESTED OK.  MOST OF THE WARNINGS OCCURRED AT HIGH POWER SETTINGS.  REPLACED ANTI-ICE TUBE ON NR 2 ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
